Stochastic Domination for the Last Passage Percolation Model

D. Coupier, P. Heinrich

2011, v.17, №1, 37-48

ABSTRACT

A competition model on $Z_{+}^{2}$ governed by directed last passage percolation is considered. A stochastic domination argument between subtrees of the last passage percolation is put forward.

Keywords: last passage percolation,stochastic domination,optimal path,random tree,competition interface

COMMENTS

Please log in or register to leave a comment


There are no comments yet